# SDR CALA0800095

- Difficulty date: January 27, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- Aircraft time: 58,135 hours, 30,098 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 65C251722
- Condition: Corroded
- Location: Bs 1121
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON HORIZONTAL STAB CENTER SECTION RT PRIMARY BEAM LOWER CHORD VERTICAL LEG AT BODY STATION 1121.  REPAIRED PER ECRA 5510-01914.
